Publication
Title
Classical nature of quantum dots in a magnetic field
Author
Abstract
Language
English
Source (journal)
Acta physica Polonica: A: general physics, solid state physics, applied physics. - Warszawa
Publication
Warszawa : 2005
ISSN
0587-4246
Volume/pages
107:1(2005), p. 188-192
ISI
000227308200027
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 08.05.2018
To cite this reference